# SDR RAIA950825

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 9,499 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DEC - FLT NR 7301 - RT ENGINE DID NOT MAKE TARGET TORQUE, ENGINE AT 650 IS ONLY PRODUCING 90 PERCENT.  MAINTENANCE ADJUSTED RT ENGINE TORQUE SIGNAL CONDITIONER AS PER GARRETT DSC SETTINGS.  POWER CHECK GOOD ON GROUND RUN.  (M)
